×

zbMATH — the first resource for mathematics

On a generalization of de Rham lemma. (English) Zbl 0338.13009

MSC:
13C05 Structure, classification theorems for modules and ideals in commutative rings
13E05 Commutative Noetherian rings and modules
13C10 Projective and free modules and ideals in commutative rings
15A75 Exterior algebra, Grassmann algebras
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] G. DE RHAM, Sur la division de formes et de courants par une forme linéaire, Comment. Math. Helv., 28 (1954), 346-352. · Zbl 0056.31601
[2] K. SAITO, Calcul algébrique de la monodromie, Société Mathématique de France, Astérisque, 7 et 8 (1973), 195-212. · Zbl 0294.14005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.